Alcuni aspetti del problema degli n-corpi
Bollettino dell'Unione Matematica Italiana (2005)
- Volume: 8-A, Issue: 3-1, page 449-452
- ISSN: 0392-4041
Access Full Article
topHow to cite
topReferences
top- CHENCINER, A. and MONTGOMERY, R., A remarkable periodic solution of the three body problem in the case of equal masses, Ann. of Math.152 3 (1999), 881-901. Zbl0987.70009
- CHOI, Y.S. and MCKENNA, P.J., A mountain pass method for the numerical solution of semilinear elliptic problems, Nonlin. Anal.20 4 (1993), 417-37. Zbl0779.35032
- FERRARIO, D. and TERRACINI, S., On the existence of collisionless equivariant minimi- zers for the classical n-body problem, Invent. Math.155 2 (2004), 305-362. Zbl1068.70013
- SPERLING, H.J., On the real singularities of the N-body problem, J. Reine Angew. Math.245 (1970), 15-40. Zbl0207.23301
- WINTNER, A., The analytical foundation of celestial mechanics, Princeton Math. Ser.5, New Jork Princeton University Press1941. Zbl0026.02302